# SDR DALA2022042002765

- Difficulty date: April 20, 2022
- Submitted: April 20, 2022
- Operation: Air carrier
- Aircraft: N343NW
- Make and model: Airbus A320-212
- Aircraft serial: 387
- Aircraft time: 85,773 hours, 38,172 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Mask
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3243 DURING TEST LH SEAT ROW # 1 PSU/O2 PANEL DID NOT DROP. CORRECTIVE ACTION: REPACKED MASKS. OPS TEST GOOD. (8741208)
